Stability Analysis for a Class of Fractional Discrete-Time Linear Scalar Systems with Multiple Delays in State

Andrzej Ruszewski

Abstract

The fractional discrete-time linear scalar systems with multiple delays described by the model without a time shift in the difference are addressed. The practical stability and the asymptotic stability of the systems are considered. New stability conditions in terms of intervals of parameter values are given.
Author Andrzej Ruszewski (FEE / DCEE)
Andrzej Ruszewski,,
- Department of Control Engineering and Electronics
Pages201-212
Publication size in sheets0.55
Book Malinowska Agnieszka, Mozyrska Dorota, Sajewski Łukasz (eds.): Advances in Non-Integer Order Calculus and Its Applications, Lecture Notes in Electrical Engineering, vol. 559, 2020, Springer, ISBN 978-3-030-17344-9, 307 p., DOI:10.1007/978-3-030-17344-9
Keywords in EnglishFractional Linear system Discrete-time Stability Time-delays
ASJC Classification2209 Industrial and Manufacturing Engineering
DOIDOI:10.1007/978-3-030-17344-9_15
Internal identifierROC 19-20
Languageen angielski
Score (nominal)20
Score sourcepublisherList
ScoreMinisterial score = 20.0, 26-03-2020, MonographChapterAuthor
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.216
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?